# SDR 98UAL900069

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1849U
- Make and model: Doug DC-10-10
- Aircraft serial: 46939
- Engine: Ge CF66D
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG PUNGENT ODOR REPORTED BY CABIN CREW NEAR FORWARD GALLEY AREA.  *S/D*  REPLACED ALL THREE COALESCER BAGS, NO RECURRENCE.
